# SDR AALA2020031089008

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 18,209 hours, 2,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY LIGHT SIGN OVER DOOR 2L INOPERATIVE. REMOVED AND REPLACED WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY PER AMM DMC-B787-A-33-52-07-02B-520A-A, DMC-B787-A-33-51-07-02B-720A-A, OPS TEST OK. OK FOR SERVICE.
